# SDR MASA2014041931041

- Difficulty date: April 19, 2014
- Submitted: April 20, 2014
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 23,202 hours, 19,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST 5 CEILING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED NR 2 BATTERY PACK.
